# SDR HALA2022030100070

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,034 hours, 3,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION. CORRECTIVE ACTION: RESET CIDS AND EVAC RESET. OPS GOOD NO FAULTS. (8454417)
